# SDR CALA2017032500725

- Difficulty date: March 25, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 29,263 hours, 18,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R2 DOOR SILL AREA FR 65-66. REPAIRED CORROSION ON R2 DOOR SILL AREA FR65-66 IAW A319 SRM 53- 41-14 FIG 201 & PARA 5A.
